# SDR AALA2019121869031

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 11,618 hours, 4,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: S112369
- Condition: Detached
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/AS REPORT THAT THE FWD GALLEY DOOR SLIDE PACK HAS A LOT MORE MATERIAL HANGING OUT THE BOTTOM. THIS EXCESS MATERIAL IS HARD TO ARM DOOR. MAINTENANCE REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-66-01.
